# SDR CALA2017051201387

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 107,253 hours, 12,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST FOUND SEAT 16AB AFT AND STAIR AREA EMERGENCY LT INOP. REPLACED THE CABIN SEAT 16AB AFT & STAIR AREA ONE EMERGENCY LT AND OPERATION TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-12-422-006 REV87 & AMM 33-51-12-712-009 REV87.
